# SDR UALA2009100503102

- Difficulty date: October 2, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 60,273 hours, 22,127 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Row 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LOOSE AT ROW 13. SECURED AND TESTED FLOOR LIGHTING AT ROW 13.
